# SDR UPS805089

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558412
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND BATH TUB FITTING CRACKED BETWEEN LONGERONS 33R TO 34 FS 1250.  REPLACED FITTING PER SRM 53-2-0 FIG 2D.
